- Causes no drowsiness
- Relieves pain
- Clears congestion
Clears nasal and sinus congestion.
Sinutab is formulated to relieve pain and, at the same time, to clear the congestion in the sinuses that causes the pain. The tablets contain paracetamol which relieves pain and rever, and the active ingredient pseudoephedrine which is a decongestant.
Sinutab tablets also provide relief from congestive symptoms and pain or fever associated with the common cold, influenza, hay fever and sinusitis.
Features of Sinutab non-drowsy tablets
- Relieve the symptoms of colds, flu and allergies
- Soothes aches, pains and fever
- Clears nasal congestion
- Causes no drowsiness, ideal for day time use
- 15 tablets
- Children over 12 years old
Warnings and cautions
- Do not exceed the stated dose
- If symptoms persist consult your doctor
- Please read the enclosed leaflet
- Keep out of the reach and sight of children
- Do not store above 25°C
- Store in the original packaging
- Contains paracetamol
- Do not take with any other paracetamol-containing products
- Immediate medical advice should be sought in the event of an overdose, even if you feel well
- As with all medicines, if you are pregnant or taking any other medicine consult your doctor or pharmacist before taking this product. If symptoms persist consult your doctor
How to use
- Adults and children aged 12 years and over:
- Two tablets every four to six hours, up to four times a day.
Each tablet contains: Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30 mg.
Delivery and returns
Click & Collect
- Free on all orders over £20
- £1.50 on orders up to £20
- Delivered in 3-5 working days if ordered before 6pm Monday - 6pm Thursday
- Delivered the following working Thursday if ordered after 6pm Thursday - 6pm Monday
*Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.
- Free on orders over £30
- £2.99 for orders up to £30
- Delivered in 3-5 working days
- Free on orders over £60
- £4.99 on orders up to £60
- Delivered Next Day if ordered before 6pm Monday to Friday
- Delivered Tuesday if ordered after 6pm Friday to Sunday
Pharmacy Medicines delivery
Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.
Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.
Purchasing in bulk/high unit volume
Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here